# SDR GLBA200811131

- Difficulty date: November 11, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- Aircraft time: 23,549 hours, 32,083 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 177
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONFORMITY CHECKS A CRACK WAS FOUND AT STRINGER CUTOUT AT FS 177 AND 9R. CRACK RADIATES .2 INCH.  REPAIRED FRAME CRACK AT STRINGER RELIEF HOLE IAW B1900D SRM 51-70 AT FS 177.  REPAIR AREA APPROX 4.6 INCHES BY 2.6 INCHES. 2024 T3, .071 INCHES, MS20470 RIVETS. RII INSP COMPLIED WITH IAW TASKCARD 8.2.1.
